# SDR ABXA2011071669

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 53,612 hours, 39,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT LOWER AFT CORNER OF MED DOES NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS PLACED TO "ON".  RELAMPED, OP CHECK GOOD.
